# SDR SWAA2025050566945

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 72,484 hours, 43,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY ESCAPE SLIDE BUSTLE ATTACH FASTENER IS LOOSE.<[01] CONFIRMED AFT ENTRY DOOR COVER FASTENERS SECURE PER AMM 20-50-11; AND INSTALLATION CORRECT PER AMM 25-66-01. ACFT OK FOR SERVICE.
